# SDR MWEA99399

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 43B034LB03
- Condition: Defective
- Location: Nose Section
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE COMING OUT OF BATTERY VENT HOLES.  MTC REMOVED AND REPLACED BOTH MAIN BATTERIES, BATTERY CHARGER AND TEMP SENSORS.
